# SDR UALA2010031100828

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 47,823 hours, 13,317 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1359
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT COME ONLINE.  APU GENERATOR INOPERATIVE.  A-C TO BE REROUTED TO HNL FOR FIX.  REPLACED GEN WITH GEN FROM SPARE APU, OPS CHECK GOOD.
